# SDR CALA9800611

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1150/1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FLOOR WEB CORRODED AT STA 1150 AND 1170.  THE CORRODED SECTION OF FLOOR WAS CUT OUT IAW SRM 51-40-2.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-10-2.
